# SDR BAGA2025042800004

- Difficulty date: April 25, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N203BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55218
- Aircraft time: 8,883 hours, 3,434 cycles
- Engine: PW1524G3
- Engine time: 8,883 hours, 3,434 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Line
- Part number: 532676501
- Part serial: NA
- Condition: Broken
- Location: Rh Engine
- Part time: 8,024 hours, 3,086 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

R ENG FIRE MESSAGE IN FLIGHT. ENGINE SHUTDOWN AND 1 BOTLE DEPLOYED. PERFORMED INSPECTION AND FOUND NO EVIDENCE OF FIRE ON RH ENGINE. FOUND DAMAGED LINE THAT WAS IN VICINITY OF THE TR FIRE DETECTION LOOP. REPLACED LINE, AND REPLACED BLOWN FIRE BOTTLE.
